Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9788
Full metadata record
DC FieldValueLanguage
dc.contributor.authorShukla A.-
dc.contributor.authorSukavanam, Nagarajan-
dc.contributor.authorPandey, Dwijendra N.-
dc.contributor.authorArora U.-
dc.date.accessioned2020-10-15T12:04:14Z-
dc.date.available2020-10-15T12:04:14Z-
dc.date.issued2016-
dc.identifier.citationCircuits, Systems, and Signal Processing (2016), 35(9): 3339-3354-
dc.identifier.issn0278081X-
dc.identifier.urihttps://doi.org/10.1007/s00034-015-0191-5-
dc.identifier.urihttp://repository.iitr.ac.in/handle/123456789/9788-
dc.description.abstractThis paper deals with the approximate controllability of second-order semilinear control system in Hilbert spaces under the assumption that the corresponding linear system is approximately controllable. The control function for this system is suitably constructed, and the sufficient conditions for the approximate controllability of the proposed problem in Hilbert spaces are established. The results are obtained when the nonlinearity satisfying the monotone condition and integral contractor condition. Finally, an example is provided to illustrate the application of the obtained results. © 2015, Springer Science+Business Media New York.-
dc.language.isoen_US-
dc.publisherBirkhauser Boston-
dc.relation.ispartofCircuits, Systems, and Signal Processing-
dc.subjectApproximate controllability-
dc.subjectIntegral contractor condition-
dc.subjectMonotone condition-
dc.subjectSemilinear systems-
dc.titleApproximate Controllability of Second-Order Semilinear Control System-
dc.typeArticle-
dc.scopusid56136038100-
dc.scopusid12804420600-
dc.scopusid7103025354-
dc.scopusid9637637300-
dc.affiliationShukla, A., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, Uttarakhand 247667, India-
dc.affiliationSukavanam, N., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, Uttarakhand 247667, India-
dc.affiliationPandey, D.N., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, Uttarakhand 247667, India-
dc.affiliationArora, U., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, Uttarakhand 247667, India-
dc.description.correspondingauthorShukla, A.; Department of Mathematics, Indian Institute of Technology RoorkeeIndia; email: anuragshukla259@gmail.com-
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show simple item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.